# SDR CHQA201100313

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE AFT AND FORWARD L-SHAPE SHEAR CLIP.  MAINTENANCE REPAIRED THE FORWARD AND AFT L-SHAPE SHEAR CLIPS IN ACCORDANCE WITH ETD2011-145-103275 REVISION A.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT ON THE CUT-OUT IN ACCORDANCE WITH NDI MANUAL, INTRODUCTION PG 17E WITH NO CRACKS FOUND.  THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 8/11/2011.
